Time-varying markov models for binary temperature series in agrorisk management

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Time-varying markov models for binary temperature series in agrorisk management

TitleTime-varying markov models for binary temperature series in agrorisk management
Publication TypeJournal Article
Year of Publication2012
AuthorsHosseini, R, Le, ND, Zidek, JV
JournalJournal of agricultural, biological, and environmental statistics
Volume17
Pagination283–305